| Model Number |
11500A |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Event or Problem Description
It was learned through implant patient registry that a 21mm 11500a inspiris valve was explanted after an implant duration of 4 years, 8 months due to unknown reason.The explanted device was replaced with a 23mm 11500a inspiris valve.The patient was in recovery post procedure.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional "customer complaint".The information reported may or may not be related to the edwards device.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, b5, g3, g6, h2.H11: corrected data: based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.
Event or Problem Description
It was learned through implant patient registry and investigation that a 21mm 11500a valve was explanted after an implant duration of 4 years, 8 months due to streptococcus sanguinis endocarditis.The explanted device was replaced with a 23mm 11500a valve.Per medical records, the patient was admitted for neck/back pain and evaluated for renal mass.Ct chest showed irregular low attenuation thickening of aortic leaflets with hypomobility, morphology concerning for vegetations and endocarditis.Echo showed hypomobility of leaflets and stenosis.Blood cultures are positive.Patient underwent redo avr.Intra-op findings showed severe amount of vegetation on the leaflets.Once the valve was excised could clearly see extensive pannus/vegetation under the sewing ring in the lvot.The annulus and root were carefully debrided.A 23mm valve was then implanted with pledgeted sutures and secured with cor knots.The valve was confirmed to be well-seated.Post bypass tee showed no regurgitation or pvl, and mg 7mmhg.The patient was transported to the icu in stable condition and discharged pod #7.Hospital pathology report: final diagnosis of aortic pannus, fibrous tissue with evidence of healing endocarditis without identifiable microorganisms, associated clinically with history of infective streptococcus sanguinis endocarditis.